Review of: The equivalence of tree adjoining grammars and monadic linear context-free tree grammars / by Kepser, Stefan & Rogers, Jim. - Journal of Logic, Language and Information 20 (2011) 361-384

Share/Save/Bookmark

Asveld, Peter R.J. (2012) Review of: The equivalence of tree adjoining grammars and monadic linear context-free tree grammars / by Kepser, Stefan & Rogers, Jim. - Journal of Logic, Language and Information 20 (2011) 361-384. Mathematical Reviews, MR2826663 (2012g:68134). p. 8577. ISSN 0025-5629

[img] PDF
Restricted to UT campus only
: Request a copy
29kB
Item Type:Article
Copyright:© 2012 American Mathematical Society
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/81225
Official URL:http://www.ams.org/mathscinet-getitem?mr=2826663
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page